Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Extension of Bernstein's theorem to Sturm-Liouville sums


Author: Elizabeth Carlson
Journal: Trans. Amer. Math. Soc. 26 (1924), 230-240
MSC: Primary 42A10; Secondary 34B24, 34L10
DOI: https://doi.org/10.1090/S0002-9947-1924-1501275-5
MathSciNet review: 1501275
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A10, 34B24, 34L10

Retrieve articles in all journals with MSC: 42A10, 34B24, 34L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1924-1501275-5
Article copyright: © Copyright 1924 American Mathematical Society